Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Locally flat nonembeddability of certain parallelizable manifolds


Author: Wu-Chung Hsiang
Journal: Bull. Amer. Math. Soc. 72 (1966), 277-281
DOI: https://doi.org/10.1090/S0002-9904-1966-11491-X
MathSciNet review: 0199864
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, Vector fields on spheres, Ann. of Math. (2) 75 (1962), 603-632. MR 139178
  • 2. A. Dold, Über fasernweise Homotopieäquivalenz von Fasernäumen, Math. Z.62 (1955), 111-136. MR 73986
  • 3. B. Eckmann, Gruppen theoretischer Beweis des Satzes von Hurwitz-Radon über die Komposition quadratischer Formen, Comment. Math. Helv. 15 (1942), 358-366.
  • 4. E. Fadell, Generalized normal bundles for locally flat embeddings, Trans. Amer. Math. Soc. 114 (1965), 488-513. MR 179795
  • 5. E. Fadell, Locally flat immersions and Whitney duality, Duke Math. J. 32 (1965), 37-52. MR 172294
  • 6. W. C. Hsiang and R. H. Szczarba, On the embeddability and non-embeddability of sphere bundles over spheres, Ann. of Math. (2) 80 (1964), 397-402. MR 175140
  • 7. W. C. Hsiang and R. H. Szczarba, On the embeddability and non-embeddability of certain parallelizable manifolds, Bull. Amer. Math. Soc. 69 (1963), 534-356. MR 153024
  • 8. W. S. Massey, On the normal bundle of a sphere embedded in Euclidean space, Proc. Amer. Math. Soc. 10 (1959), 959-964. MR 109351
  • 9. J. Nash, A path space and the Stiefel-Whitney classes, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 320-321. MR 71081
  • 10. M. Spivak, Spaces satisfy Poincaré duality, Ph.D. Thesis, Princeton Univ., Princeton, N.J., 1964.
  • 11. J. Stallings, On topologically unknotted spheres, Ann. of Math. 77 (1963),490-503. MR 149458
  • 12. J. Stasheff, A classification theorem for fibre spaces, Topology 2 (1963), 239-264. MR 154286
  • 13. E. C. Zeeman, Unknotting combinatorial ball, Ann. of Math. 78 (1963), 501-526. MR 160218


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11491-X

American Mathematical Society